# SDR ASAA0843448

- Difficulty date: August 23, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 49,711 hours, 27,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3375730
- Condition: Dented
- Location: Bs 390 S18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT LT SIDE STA 390 STR 18L.  REMOVED DAMAGED AREA, FABBED DOUBLER AND INSTALLED REPAIR IAW AAREA 12887.
